CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Existence and uniqueness of solutions for a non-uniformly parabolic equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2003, 卷号: 189, 期号: 1, 页码: 1-16
Authors:  Wang, JH;  Warnecke, G
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
non-uniformly parabolic equation  existence  uniqueness  classical solutions  
Error bounds for the large time step Glimm scheme applied to scalar conservation laws 期刊论文
NUMERISCHE MATHEMATIK, 2002, 卷号: 91, 期号: 1, 页码: 13-34
Authors:  Huang, JY;  Wang, JH;  Warnecke, G
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Convergence of a splitting scheme applied to the Ruijgrok-Wu model of the Boltzmann equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2001, 卷号: 134, 期号: 1-2, 页码: 343-367
Authors:  Liu, HL;  Wang, JH;  Warnecke, G
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Ruijgrok-Wu model  splitting scheme  convergence  stability  
Convergence rates to discrete shocks for nonconvex conservation laws 期刊论文
NUMERISCHE MATHEMATIK, 2001, 卷号: 88, 期号: 3, 页码: 513-541
Authors:  Liu, HL;  Wang, JH;  Warnecke, G
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
The LIP+-stability and error estimates for a relaxation scheme 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2000, 卷号: 38, 期号: 4, 页码: 1154-1170
Authors:  Liu, HL;  Wang, JH;  Warnecke, G
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
relaxation scheme  convex conservation laws  lip(+)-stability  maximum principle